Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2009 | Conference Paper | LibreCat-ID: 29470
Nair, S., Sina Ober-Blöbaum, and J.E. Marsden. “The Jacobi-Maupertuis Principle in Variational Integrators.” In 7th International Conference of Numerical Analysis and Applied Mathematics, 464–66, 2009.
LibreCat
2009 | Conference Paper | LibreCat-ID: 29471
Gehler, M., Sina Ober-Blöbaum, and B. Dachwald. “Application of Discrete Mechanics and Optimal Control to Spacecraft in Non-Keplerian Motion around Small Solar Systems.” In Procceedings of the 60th International Astronautical Congress, 2009.
LibreCat
2009 | Conference Paper | LibreCat-ID: 29473
Moore, A., Sina Ober-Blöbaum, and J.E. Marsden. “Optimization of Spacecraft Trajectories: A Method Combining Invariant Manifold Techniques and Descrete Mechanics and Optimal .” In 19th AAS/AIAA Space Flight Mechanics Meeting, 2009.
LibreCat
2009 | Conference Paper | LibreCat-ID: 29472
Gehler, M., Sina Ober-Blöbaum, B. Dachwald, and J.E. Marsden. “Optimal Control of Gravity Tractor Spacecraft near Arbitrarily Shaped Asteroids.” In 1st IAA Planetary Defense Conference: Protecting Earth from Asteroids, 2009.
LibreCat
2009 | Journal Article | LibreCat-ID: 51404
Hilgert, Joachim, and A. Pasquale. “Resonances and Residue Operators for Symmetric Spaces of Rank One.” J. Math. Pures Appl. 91 (2009): 495–507.
LibreCat
2009 | Journal Article | LibreCat-ID: 51403
Hilgert, Joachim, S. Keliny, and S. Hansen. “Asymptotic K-Support and Restrictions of Representations.” Representation Theory 13 (2009): 460–69.
LibreCat
2009 | Journal Article | LibreCat-ID: 51405
Hilgert, Joachim, and G. Zhang. “Segal-Bargmann and Weyl Transforms on Compact Groups.” Monatsh. Math. 158 (2009): 85–305.
LibreCat
2009 | Book Chapter | LibreCat-ID: 51467
Hilgert, Joachim, and A. Pohl. “Symbolic Dynamics for the Geodesic Flow on Locally Symmetric Orbifolds of Rank One.” In Infinite Dimensional Harmonic Analysis IV, edited by J. Hilgert and et al. Singapore: World Scientific, 2009.
LibreCat
2009 | Preprint | LibreCat-ID: 51541
Hilgert, Joachim, T. Kobayashi, G. Mano, and J. Möllers. “Orthogonal Polynomials Associated to a Certain Fourth Order Differential Equation,” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51542
Hilgert, Joachim, T. Kobayashi, G. Mano, and J. Möllers. “Special Functions Associated to a Certain Fourth Order Differential Equation,” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51540
Hilgert, Joachim, and M. Schröder. “Patterson--Sullivan Distributions for Rank One Symmetric Spaces of the Noncompact Type,” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51539
Hilgert, Joachim, and A. Alldridge. “Invariant Berezin Integration on Homogeneous Supermanifolds,” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51543
Hilgert, Joachim, S. Hansen, and S. Keliny. “Asymptotic K-Support and Restrictions of Representations,” 2009.
LibreCat
| Download (ext.)
2009 | Book (Editor) | LibreCat-ID: 51590
Hilgert, Joachim, A. Hora, T. Kawazoe, K. Nishiyama, and M Voit, eds. Infinite Dimensional Harmonic Analysis IV - On the Interplay between Representation Theory, Random Matrices, Special Functions, and Probability. World Scientific, 2009.
LibreCat
2009 | Journal Article | LibreCat-ID: 54324
Hesse, Kerstin. “The S-Energy of Spherical Designs on S2.” Advances in Computational Mathematics 30 (2009): 37–59.
LibreCat
2009 | Journal Article | LibreCat-ID: 37500
Bassi, Angelo, Detlef Dürr, and Martin Kolb. “ON THE LONG TIME BEHAVIOR OF FREE STOCHASTIC SCHRÖDINGER EVOLUTIONS.” Reviews in Mathematical Physics 22, no. 1 (2009): 55–89. https://doi.org/10.1142/S0129055X10003886.
LibreCat
| DOI
2009 | Conference Paper | LibreCat-ID: 39950
Rösler, Margit. “Convolution Algebras for Multivariable Bessel Functions.” In Infinite Dimensional Harmonic Analysis IV, 255–271. World Scientific, 2009. https://doi.org/10.1142/9789812832825_0017.
LibreCat
| DOI
2009 | Journal Article | LibreCat-ID: 34889
Belabas, Karim, Mark van Hoeij, Jürgen Klüners, and Allan Steel. “Factoring Polynomials over Global Fields.” Journal de Théorie Des Nombres de Bordeaux 21, no. 1 (2009): 15–39. https://doi.org/10.5802/jtnb.655.
LibreCat
| DOI
| arXiv
2009 | Book Chapter | LibreCat-ID: 35959
Klüners, Jürgen. “The van Hoeij Algorithm for Factoring Polynomials.” In The LLL Algorithm. Berlin, Heidelberg: Springer Berlin Heidelberg, 2009. https://doi.org/10.1007/978-3-642-02295-1_8.
LibreCat
| Files available
| DOI
2009 | Dissertation | LibreCat-ID: 43453
Kirschmer, Markus. Finite Symplectic Matrix Groups (Dissertation). RWTH Aachen University, 2009.
LibreCat